Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Subsets and subgraphs with maximal properties


Authors: Oystein Ore and T. S. Motzkin
Journal: Proc. Amer. Math. Soc. 10 (1959), 965-969
MSC: Primary 04.00; Secondary 05.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0110643-7
MathSciNet review: 0110643
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Raymond L. Wilder, Introduction to the foundations of mathematics, John Wiley & Sons, Inc., New York; Chapman & Hall, Ltd., London, 1952. MR 0051198
  • D. König, Theorie der endlichen und unendlichen Graphen, Leipzig, 1936. T. S. Motzkin, Linear inequalities, Lecture notes, University of California at Los Angeles, 1951.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 04.00, 05.00

Retrieve articles in all journals with MSC: 04.00, 05.00


Additional Information

Article copyright: © Copyright 1959 American Mathematical Society